# SDR DALA2015062704012

- Difficulty date: June 26, 2015
- Submitted: June 30, 2015
- Operation: Air carrier
- Aircraft: N981DL
- Make and model: Doug MD-88
- Aircraft serial: 53268
- Aircraft time: 63,300 hours, 46,457 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: Bs 579
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON PRODUCTION DOUBLER BS 579 BETWEEN LONGERON 28 - 29L.   AREA WAS REPAIRED IAW ER/A 536442-14, REV ORIGINAL.
